Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 4, Pages 706–713 (Mi zvmmf8984)  

This article is cited in 1 scientific paper (total in 1 paper)

Analysis of a circular waveguide with variable anisotropic filling

V. P. Modenov, L. I. Kalinina

Moscow

Full text: PDF file (782 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:4, 129–139

UDC: 517.9:621.372.8
Received: 12.08.1965

Citation: V. P. Modenov, L. I. Kalinina, “Analysis of a circular waveguide with variable anisotropic filling”, Zh. Vychisl. Mat. Mat. Fiz., 6:4 (1966), 706–713; U.S.S.R. Comput. Math. Math. Phys., 6:4 (1966), 129–139

Citation in format AMSBIB
\Bibitem{ModKal66}
\by V.~P.~Modenov, L.~I.~Kalinina
\paper Analysis of a circular waveguide with variable anisotropic filling
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 4
\pages 706--713
\mathnet{http://mi.mathnet.ru/zvmmf8984}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 4
\pages 129--139
\crossref{https://doi.org/10.1016/0041-5553(66)90009-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8984
  • http://mi.mathnet.ru/eng/zvmmf/v6/i4/p706

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Modenov V., “Projective Methods in the Theory of Waveguides”, J. Commun. Technol. Electron., 50:2 (2005), 186–190  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021